# SDR FDEA202109042212

- Difficulty date: September 4, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 74,933 hours, 27,738 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  791     21-30  4670     04SEP21  CPR  OPEN  U  CABIN ALTITUDE WARNING OCCURRED AT CRUISE FL 390  WITH CABIN ALTITUDE CONTROL IN AUTO 2. BEGAN AN  IMMEDIATE EMERGENCY DESCENT TO 16,000 WHILE RUNNING  QRC AND QRH CHECKLISTS. CABIN ALTITUDE SEEMED TO  COME DOWN SLOWLY WITH OUR DESCENT. AT 16,000  SWITCHED TO AUTO 1 WHICH SEEMED TO HELP INCREASE  THE CABIN ALTITUDE DESCENT RATE. EVENTUALLY  STABILIZED AT 6,000-7,000 CABIN ALTITUDE WHILE IN  LEVEL FLIGHT AT 16,000.  MEL  04SEP21 02:35   CPR U  RELEASED FOR SERVICE PER MEL : 21-31-01-A  CATEGORY : C EXPIRATION : 14SEP21  "MEL 21-31-01-A: _  RELEASED FOR SERVICE PER MEL : 21-31-01-A  CATEGORY : C EXPIRATION : 14SEP21  C/7284928          UPDT 04SEP21 02:51   CPR U  "MEL 21-31-01-A:  NUMBER 2_ AUTO CABIN PRESSURE  CONTROL SYSTEM - INOP.  PART 04SEP21 02:54   MC1 U  IDENTIFIED PARTS  MPN: NULL  UPDT 04SEP21 02:54   CPR U  AMT PUT IN  WORK  IN ERROR. REMOVED FROM IN WORK. FACT 07SEP21 23:32   LFT                                                                 REMOVED AND REPLACED AUTO PRESSURE CONTROLLER #2.                                 IAW 757 M/M 21-31-02-4. OPS CHECK GOOD.
